# SDR CALA0200592

- Difficulty date: December 18, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 31,609 hours, 8,878 cycles
- System (JASC): 3150 · Central Warning
- Part: Circuit Board
- Part number: 285T03858
- Part serial: D01400
- Condition: Faulty
- Location: Warning Sys
- Part time: 23,301 hours, 5,365 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

THE FIRE WARNING BELL SOUNDED CONTINUOUSLY WITH NO OTHER INDICATIONS AFTER TAKEOFF FROM EWR.  THE WARNING SILENCED AFTER PULLING AND RESETTING B18 (WARN ELE B) CIRCUIT BREAKERS.  THE FLIGHT CONTINUED TO FLL WHERE IT LANDED WITHOUT FURTHER INCIDENT.  NO EVIDENCE OF FIRE WAS FOUND.  THE WARNING WAS DETERMINED TO BE A FALSE WARNING.  MAINTENANCE REMOVED AND REPLACED THE M1000 MODULE (CIRCUIT BOARD) AT THE P51 WARNING ELECTRONIC UNIT IAW MM 31-51-04, PAGE 401.  OPERATIONAL CHECKS WERE GOOD.
